# SDR A6WA200840014

- Difficulty date: January 18, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1213
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,096 hours, 10,235 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES ON APPROACH.  REMOVED AND REPLACED FECU REF AMM 27-51-05. OP CHECKS GOOD REF BLOCK 3 DURING TROUBLESHOOTING FOUND FAULT CODES TO SHOW LOGIC PROBLEM IN THE FECU. (K)
